# SDR CALA2023061401839

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27299
- Aircraft time: 106,438 hours, 24,835 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bolt
- Part number: BACB30NN3K5
- Part serial: NA
- Condition: Missing
- Location: 192ar Fairing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 3 REFERENCE LOG ENTRY 4860584:  MISSING FASTENER ON THE 192AR PANEL.  FASTENER IS LOCATED AT STATION 800, APPROX STRINGER 23, 21ST FASTENER UP FROM THE BOTTOM OF THE FAIRING, ON FRAME 149N7122, ITEM 16 (REF SRM 53-30-71-0L-1.  THIS IS A CATEGORY 3 PDA. INSPECTION OF THE PANELS AT EACH 10-CALENDAR DAY INTERVAL UNTIL THE MISSING OR LOOSE FASTENERS ARE REPLACED.  PERMANENT REPAIR DUE WITHIN 60 DAYS OR 500 FLIGHT HOURS. WITH REF TO SRM 51-10-05-0G-0 SPEED TAPE HAS BEEN APPLIED TO THE MISSING FASTENER HOLE.  NO ADDITIONAL FASTENERS ARE MISSING, OTHER FASTENERS VERIFIED TO BE SECURE.  INSPECTION OF THE PANELS BEFORE A MAXIMUM TIME PERIOD OF 30 CALENDAR DAYS, THEN
